CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Structure-Preserving Numerical Methods for Stochastic Poisson Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 29, 期号: 3, 页码: 802-830
Authors:  Hong, Jialin;  Ruan, Jialin;  Sun, Liying;  Wang, Lijin
Favorite  |  View/Download:70/0  |  Submit date:2021/04/26
Stochastic Poisson systems  Poisson structure  Casimir functions  Poisson integrators  symplectic integrators  generating functions  stochastic rigid body system  
Nonlinear self-dual network equations: modulation instability, interactions of higher-order discrete vector rational solitons and dynamical behaviours 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2020, 卷号: 476, 期号: 2242, 页码: 22
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Zhang, Guoqiang
Favorite  |  View/Download:73/0  |  Submit date:2021/01/14
nonlinear self-dual network equations  modulation instability  generalized perturbation Darboux transformation  rational solitons  stability  
Three-component nonlinear Schrodinger equations: Modulational instability, Nth-order vector rational and semi-rational rogue waves, and dynamics 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2018, 卷号: 62, 页码: 117-133
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:97/0  |  Submit date:2018/07/30
equations  Modulational instability  Darboux transformation  Nth-order vector rational and semi-rational  rogue waves  Superposition of rogue waves  Dynamics  
Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 7, 页码: 14
Authors:  Wen, Xiao-Yong;  Yan, Zhenya
Favorite  |  View/Download:85/0  |  Submit date:2018/09/08
Three-wave resonant interactions: Multi-dark-dark-dark solitons, breathers, rogue waves, and their interactions and dynamics 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 366, 页码: 27-42
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
Three-wave resonant interactions  Darboux transformation  Multi-dark-dark-dark soliton  Breathers  Rogue waves  Stability  
Modulational instability and dynamics of implicit higher-order rogue wave solutions for the Kundu equation 期刊论文
MODERN PHYSICS LETTERS B, 2018, 卷号: 32, 期号: 1, 页码: 21
Authors:  Wen, Xiao-Yong;  Zhang, Guoqiang
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
Generalized perturbation (n, N - n)-fold Darboux transformation  the Kundu equation  higher-order implicit RW solutions  numerical simulations  
Novel higher-order rational solitons and dynamics of the defocusing integrable nonlocal nonlinear Schrodinger equation via the determinants 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 69, 页码: 113-120
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Integrable nonlocal nonlinear schrodinger equation  Lax pair  Loop group method  Generalized darboux transformation  Higher-order rational solitons  
Modulational instability, beak-shaped rogue waves, multi-dark-dark solitons and dynamics in pair-transition-coupled nonlinear Schrodinger equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2017, 卷号: 473, 期号: 2203, 页码: 19
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
coupled nonlinear Schrodinger equations with four-wave mixing  modulational instability  Darboux transformation  beak-shaped rogue wave  multi-dark-dark solitons  dynamics  
Multi-rational and semi-rational solitons and interactions for the nonlocal coupled nonlinear Schrodinger equations 期刊论文
EPL, 2017, 卷号: 118, 期号: 6, 页码: 6
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Higher-order rational solitons and rogue-like wave solutions of the (2+1)-dimensional nonlinear fluid mechanics equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017, 卷号: 43, 页码: 311-329
Authors:  Wen, Xiao-Yong;  Yan, Zhenya
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
(2+1)-Dimensional KP equation  Generalized perturbation Darboux transformation  Rational solitons  Rogue waves